# SDR REXA2024100900865

- Difficulty date: August 21, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM BETWEEN FS 1000 AND FS 1069 IS CORRODED  REPAIRED IAW CRJ900 SRM SRM 53-00-41-201-001-A03.
